# SDR QR9R2024101500001

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721779430
- Aircraft time: 3,980 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 730
- Condition: Erratic
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, #1 GENERATOR READING 10 WHILE GEN #2 WAS READING 40. REMOVED AND REPLACED #1 GENERATOR CURRENT TRANSFORMER PER AMM 24-30-00, 4-6.
